# SDR 07FDEA01858

- Difficulty date: May 20, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE SKIN HAS DENT BETWEEN FR 67 TO FR68 STRG 53R TO STRG   54R APPROX 4" REPAIRED IAW SRM 53-10-12 FIG. 225
